# SDR AT9900612

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 47089A7
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO LAKE CITY FLORIDA, FOUND CABIN FLOOR PANEL AT BS 200-237 CORRODED.  FABRICATED AND INSTALLED NEW FLOOR PANEL IAW DC9 SRM 51-10-2, 51-30-3, 53-21-0.
